# SDR 96ZZZX2028

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9438M
- Make and model: Cessna TU206G
- Aircraft serial: U20604546
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO REMOVE CYLINDERS FOR A TOP OVERHAUL, FOUND TORQUES VERY HIGH TO ALMOST FINGER TIGHT ON CYLINDER STUDS AND THROUGH-BOLTS.  THIS ENGINE HAS TORQUE PASTE STILL IN PLACE - ONE-HALF INCH DRIVE AIR WRENCH DID NOTHING - HAD TO CHISEL TWO NUTS OFF SO FAR - TWO CYLINDERS TO GO.  SUBMITTER SUGGESTS QUALITY CONTROL SEVERELY LACKING ON THIS FACTORY REMANUFACTURED ENGINE.  ENGINE WAS INSTALLED JUNE '89.  NO PRIOR PROBLEMS.  BROKE CYLINDER WRENCH ON NR 2 CYLINDER.
